# SDR SIMA20011042

- Difficulty date: April 14, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311649902
- Part serial: CH771
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5265 - CREW REPORTED A RIGHT ENGINE POWER LOSS AT 1200 FEET.  POWER LOSS LASTED APPROX 3-5 SECONDS THEN GRADUALLY RETURNED TO NORMAL.  MAINTENANCE REMOVED AND REPLACED THE TWO TORQUE SENSOR (S/N''S CH771, CH395) ON THE RIGHT ENGINE IAW PWC MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
